Mathematische Annalen

, Volume 328, Issue 3, pp 451–468

Supersingular K3 surfaces in odd characteristic and sextic double planes


DOI: 10.1007/s00208-003-0494-x

Cite this article as:
Shimada, I. Math. Ann. (2004) 328: 451. doi:10.1007/s00208-003-0494-x


We show that every supersingular K3 surface is birational to a double cover of a projective plane.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Division of Mathematics, Graduate School of ScienceHokkaido UniversitySapporoJapan